Growth and isoperimetric profile of planar graphs

Author: 

Benjamini, I
Papasoglu, P

Publication Date: 

1 November 2011

Journal: 

Proceedings of the American Mathematical Society

Last Updated: 

2020-06-07T13:58:47.413+01:00

Issue: 

11

Volume: 

139

DOI: 

10.1090/S0002-9939-2011-10810-4

page: 

4105-4111

abstract: 

Let Γ be a planar graph such that the volume function of Γ satisfies V(2n) ≤ CV(n) for some constant C > 0. Then for every vertex v of Γ and n ∈ N, there is a domain Ω such that B(v, n) ⊂ Ω, ∂Ω ⊂ B(v, 6n) and |∂Ω|{succeeds above almost equal to}. © 2011 American Mathematical Society.

Symplectic id: 

191458

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article